# SDR SWAA2025060466791

- Difficulty date: May 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AND PLATE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2025-291163 <[01].  REPLACED GIRT BAR FITTING HARDWARE AND PLATE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-000-801 AND AMM 25-66-02-400-801; FOR INSTALLATION STEPS SEE TASK 725-025-00-01Y (TTG8Q003J9JR); [02] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-000-801 AND AMM 25-66-02-400-801; FOR INSTALLATION STEPS SEE TASK 725-025-00-01Y (TTG8Q003J9JR).
